# SDR 2005UALA01151

- Difficulty date: October 15, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 50,499 hours, 19,125 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Generator/Apu
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO INOP GENERATOR & APU OIL QTY STATUS MESSAGE. APU REMOVED.  DIAGNOSTIC TEST FOUND NO HOC/ OIL LEAKS.  APU DISSASSEMBLED FOR LIFE LIMITED PART.  APU OIL QTY MESSAGE DISPLAYED ON EICAS. -  NO HOC IN AMIS (ENGOIL) EXCEPT ONE AMBER HIT, & DECLINING! MECH NAME THAT DID WRITE UP IS: FESTA, M F/N118437 SFOMM SEQ 5002004 ON 10/17/05.  DIAG TEST GOOD. NO OIL CONSUMPTION, NO HIDING OIL.  SECOND STAGE TURBINE DISK CLOSE TO CYCLE LIMITED LIFE EXPIRATION (412 CYCLES REMAIN).  REPLACED.  REMOVED TURBINE PARTS SHOW NO SIGNS OF DISTRESS OR REASON FOR A NO START OR HOC CONDITION. NO CAUSE FOUND FOR APU REMOVAL AND REPORTED AS MAINTENANCE ERROR.
